New results on lower bounds for the number of (

Oswin Aichholzer, Jesus Garcia, David Orden, P.A. Ramos

Publikation: Beitrag in einer FachzeitschriftArtikelForschungBegutachtung

Originalspracheenglisch
Seiten (von - bis)1568-1574
FachzeitschriftEuropean journal of combinatorics
Jahrgang30
PublikationsstatusVeröffentlicht - 2009

Treatment code (Nähere Zuordnung)

  • Application
  • Theoretical

Dies zitieren

Aichholzer, O., Garcia, J., Orden, D., & Ramos, P. A. (2009). New results on lower bounds for the number of (. European journal of combinatorics, 30, 1568-1574.

New results on lower bounds for the number of (. / Aichholzer, Oswin; Garcia, Jesus; Orden, David; Ramos, P.A.

in: European journal of combinatorics, Jahrgang 30, 2009, S. 1568-1574.

Publikation: Beitrag in einer FachzeitschriftArtikelForschungBegutachtung

Aichholzer, O, Garcia, J, Orden, D & Ramos, PA 2009, 'New results on lower bounds for the number of (' European journal of combinatorics, Jg. 30, S. 1568-1574.
Aichholzer, Oswin ; Garcia, Jesus ; Orden, David ; Ramos, P.A. / New results on lower bounds for the number of (. in: European journal of combinatorics. 2009 ; Jahrgang 30. S. 1568-1574.
@article{2ba37b4e5ee24cfba681d88f7f5ceff6,
title = "New results on lower bounds for the number of (",
author = "Oswin Aichholzer and Jesus Garcia and David Orden and P.A. Ramos",
year = "2009",
language = "English",
volume = "30",
pages = "1568--1574",
journal = "European journal of combinatorics",
issn = "0195-6698",
publisher = "Academic Press",

}

TY - JOUR

T1 - New results on lower bounds for the number of (

AU - Aichholzer, Oswin

AU - Garcia, Jesus

AU - Orden, David

AU - Ramos, P.A.

PY - 2009

Y1 - 2009

M3 - Article

VL - 30

SP - 1568

EP - 1574

JO - European journal of combinatorics

JF - European journal of combinatorics

SN - 0195-6698

ER -